Articles related to taste changes during chemotherapy
Coping With Taste Changes During Chemotherapy - Lung Cancer
If you are among the 50% of patients that experience taste changes (dysgeusia) during chemotherapy, you know it can be annoying. It's described variably as ...
Taste Changes During Chemotherapy - Cancer - About.com
Apr 29, 2014 ... Has food lost its taste during chemotherapy? If so, you are not alone. Almost 50 percent of people undergoing cancer treatment experience ...
Taste Changes Caused by Chemotherapy - Cancer - About.com
Apr 16, 2014 ... Almost half of people who undergo chemotherapy experience a change in their sense of taste. From too sweet to too bitter, chemotherapy can ...
Metallic Taste During Chemotherapy / Taste Changes - Cancer
Jun 30, 2014 ... Taste changes can be common while undergoing chemotherapy treatment. You may experience a metallic taste during chemotherapy, ...
Loss of Taste During Chemotherapy - Cancer - About.com
May 2, 2014 ... Read how people with cancer have coped with losing their sense of taste ... for those experiencing taste changes because of cancer treatment.
Coping With Bitter Taste Change After Chemotherapy - Cancer
Jun 10, 2014 ... Taste changes after chemotherapy are quite common. ... undergoing chemotherapy experience some short of taste change during treatment.
Coping With Taste Changes Following Cancer Treatment
Sep 3, 2013 ... One common side effect of treatment is changes in taste perception, which is estimated to occur in as many as 77% of patients with cancer.
How to Eat When Undergoing Chemo Video
Other side effects include a changed perception of taste and mouth sores. So it is easy to see how daunting feeding yourself can seem while undergoing this ...
Smell and Taste - You Can Manage Smell and Taste Changes ...
May 5, 2013 ... If some foods smell and taste funny during cancer treatment, you can still eat well and make sure you meet your nutrition needs.
Nutrition and Diet - Colon Cancer - About.com
Learn how to protect your immune system during cancer treatment. Share ... Taste changes, called dysgeusia, are a common side effect of some treatments.